# SDR AALA202412260636

- Difficulty date: December 11, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 76,581 hours, 29,491 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347210220000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR BEAM INBOARD UPPER SECTION CONNECTING / SPLICE AT FR 68 AND +Y1162. REPLACED SECTION CONNECTING / SPLICE PER SRM 51-42-11.
